# SDR SWAA2023012682265

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS312+9 LBL45.<[01] REMOVED CRACKED INTERCOSTAL AT FWD WET AREA BS 312- BS 328 LBL 45 IAW SRM 51-40-02;[02] LOCATED AND DRILLED NEW INTERCOSTAL AT FWD WET AREA BS312 - 328 LBL45 IAW SRM 561-40-05 AND DWG# 141A5410 ; OK TO INSTALL;[03] LOCATED AND DRILLED NEW INTERCOSTAL AT FWD WET AREA BS312 - 328 LBL45 IAW SRM 51-40-05 AND DWG# 141A5410 ; OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 3.;[05] INSTALLED NEW INTERCOSTAL AT FWD WET AREA BS312 - 328 LBL45 IAW SRM 51-40-02 AND DWG# 141A5410;[06] VERIFIED CORRECTIVE ACTION 5 AND MEASUREMENT TABLE
